Veuillez utiliser cette adresse pour citer ce document : http://dspace.univ-tlemcen.dz/handle/112/1797
Titre: EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR A NEUMANN BOUNDARY-VALUE PROBLEM
Auteur(s): BENMANSOUR, Safia
BOUCHEKIF, Mohammed
Mots-clés: Positive solution
existence and uniqueness
normal cone
alpha-concave operator
Green's function
Date de publication: 14-sep-2011
Résumé: In this article, we show the existence and uniqueness of positive solutions for perturbed Neumann boundary-value problems of second-order differential equations. We use a fixed point theorem for general α-concave operators.
Description: ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, ISSN : 1072-6691,Issue : 118, Volume : 2011, pp. 1–5, 14 SEP 2011.
URI/URL: http://dspace.univ-tlemcen.dz/handle/112/1797
ISSN: 1072-6691
Collection(s) :Articles internationaux

Fichier(s) constituant ce document :
Fichier Description TailleFormat 
EXISTENCE-AND-UNIQUENESS-OF-SOLUTIONS-FOR-A-NEUMANN-BOUNDARY-VALUE-PROBLEM.pdf162,31 kBAdobe PDFVoir/Ouvrir


Tous les documents dans DSpace sont protégés par copyright, avec tous droits réservés.